UNIGE document Scientific Article
previous document  unige:12266  next document
add to browser collection
Title

Adhérence de Zariski des groupes de Coxeter

Authors
Benoist, Yves
Published in Compositio Mathematica. 2004, vol. 140, no. 5, p. 1357-1366
Abstract We describe the Zariski closure of the geometric realization of Coxeter groups. When the Coxeter system is irreducible and the Tits form B non positive and non degenerate, this Zariski closure is equal to the orthogonal group of B.
Identifiers
Full text
Article (Author postprint) (158 Kb) - public document Free access
Structures
Citation
(ISO format)
BENOIST, Yves, DE LA HARPE, Pierre. Adhérence de Zariski des groupes de Coxeter. In: Compositio Mathematica, 2004, vol. 140, n° 5, p. 1357-1366. https://archive-ouverte.unige.ch/unige:12266

189 hits

1024 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :